# SDR FDEA201206052087

- Difficulty date: June 5, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 26,955 hours, 18,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE LOWER ATTACH ANGLE FOR THE APU INLET HOUSING IS CORRODED, BS 1787-1825 AT STRINGER 7.  CORRODED ATTACH ANGLE R & R WITH ANGLE FABRICATED IAW DWG 148N3152 SHT 1, REV AND INSTALLED IAW DWG 148N3105 SHT 1, REV C.  REPAIR IS CLASSIFIED AS MAJOR.
